Alert archive / Connecticut / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 72, NWS Albany, NY

June 1, 2011Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jun 1, 2011, 8:08 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 8:08 PM EDT (00:08 UTC)
Expired
Jun 1, 2011, 8:34 PM EDT
In force
26 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 114 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:13 PM EDTHAIL 1Burrville, CT
Jun 1, 8:25 PM EDTTSTM WND DMGTorrington, CT1 TREE DOWN BLOCKING ROUTE 183.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3154 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WUUS51 KALY 020008
SVRALY
CTC005-020100-
/O.NEW.KALY.SV.W.0072.110602T0008Z-110602T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
808 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 900 PM EDT

* AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TORRINGTON...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   NEW HARTFORD BY 820 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4191 7290 4189 7294 4186 7295 4184 7293
      4182 7294 4180 7296 4179 7301 4176 7300
      4181 7345 4201 7341 4198 7302 4197 7302
      4198 7288
TIME...MOT...LOC 0007Z 276DEG 34KT 4187 7311

$$

GJM
1 follow-up statement
508 
WWUS51 KALY 020034
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
834 PM EDT WED JUN 1 2011

CTC005-020041-
/O.CAN.KALY.SV.W.0072.000000T0000Z-110602T0100Z/
LITCHFIELD CT-
834 PM EDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LITCHFIELD COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF LITCHFIELD COUNTY.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4191 7290 4189 7294 4186 7295 4184 7293
      4182 7294 4180 7296 4179 7301 4176 7300
      4181 7345 4201 7341 4198 7302 4197 7302
      4198 7288
TIME...MOT...LOC 0031Z 276DEG 34KT 4184 7281

$$


GJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:12 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 1, 7:12 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT WED JUN 1 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A DRIER
AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE
WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 630 AM...ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP IN THE
VERY UNSTABLE AND MOIST AIRMASS ACROSS FOR CENTRAL AND SOUTHEASTERN
CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...LITCHFIELD COUNTY AND
SOUTHERN VERMONT. SURFACE LIFTED INDICES ARE -5 TO -9 ACROSS THE
AREA OF CONCERN. THE STORMS ARE RAPIDLY DEVELOPING AND BECOME
SEVERE WITH LARGE HAIL. REFER TO OUR LOCAL STORM REPORT PRODUCT
FOR HAIL SIZES AND DAMAGE REPORTS. HAVE ADDED ISOLATED TO
SCATTERED THUNDERSTORMS WITH ENHANCED WORDING TO AREA FOR THIS
EVENING. ANOTHER SUMMARY LOCAL STORM REPORT PRODUCT WILL BE ISSUED
LATER THIS EVENING WHEN THE CONVECTION FINALLY COMES TO AN END FOR
THE FORECAST AREA.

AS OF 5 PM...HAVE ALLOWED SEVERE THUNDERSTORM WATCH #410 TO
EXPIRE AT 5 PM. HOWEVER A FEW STORMS CONTINUE TO FIRE OVER THE
NORTHERN TACONICS...NORTHERN BERKSHIRES AND SOUTHERN VERMONT.
THREAT FOR CONVECTION TO BE TO OUR EAST BY 00Z/THURSDAY AND HAVE A
DRY NIGHT FORECAST.

SUMMARY LOCAL STORM REPORT PRODUCT ISSUED 453 PM. HOWEVER HAVE ADD
ADDITIONAL HAIL REPORTS FROM SOUTHERN VERMONT SINCE THEN. THE
LARGEST HAIL REPORTED TODAY WAS IN SHAFTSBURY VERMONT BENNINGTON
COUNTY WITH 3 1/4 INCHES. BASEBALL SIZE HAIL EQUALS 2 3/4 INCHES.

THE COLD FRONT APPROACHING DEW POINT AT ROME DOWN TO 46 DEGREES.
HIGH TEMPERATURE AT THE ALBANY INTERNATIONAL AIRPORT REACHED 93
DEGREES THIS AFTERNOON AS THE WIND SHIFTED TO THE WEST-SOUTHWEST
AND DEW POINT DROPPED FLOW AT KALB THE LOW 70S TO UPPER 50S. THE
RECORD HIGH TEMPERATURE FOR TODAY FOR ALBANY IS 94 DEGREES SET
BACK IN 1918.

AS OF 330 PM...SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT
UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE
WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY
COUNTIES.

SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY
LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE
SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT
307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT
PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING.

THE 16Z ALBANY SOUNDING INDICATED...
SURFACE CAPE OF 3452 J/KG.
MID-LEVEL LAPSE RATE OF 7.0 C/KM.
FREEZING LEVEL OF 13634 FEET.
WET-BULB ZERO HEIGHT OF 10500 FEET.

STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE
USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS
WILL BE RATHER STRONG AND GUSTY WITH GUSTS UP TO 30- TO 40 MPH
WITH UP TO ABOUT 45 MPH POSSIBLE ACROSS THE HIGHER TERRAIN OF THE
EASTERN CATSKILLS. UPPER TROUGH AXIS WITH SHORT WAVE ROTATING
ABOUT IT WILL SWING THROUGH DURING THE DAY.

PRESSURE GRADIENT ACROSS REGION WILL WEAKEN AS RIDGING BUILDS IN.
HEIGHTS WILL BEGIN TO RISE. IT WILL BE CHILLY THURSDAY NIGHT AS
LOWS BOTTOM OUT MAINLY THE 40S. THERE WILL BE THE POSSIBILITY FOR
FROST ACROSS A PORTION OF THE SOUTHERN ADIRONDACKS AS TEMPERATURES
ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S THERE.

TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS
RIDGING BUILDS IN AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE
COOL AGAIN FRIDAY NIGHT WITH FROST POSSIBLE ACROSS PORTIONS OF THE
SOUTHERN ADIRONDACKS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HPC GUIDANCE.  THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES
AND NO MAJOR STORMINESS.  LABRADOR TO MID-ATLANTIC HIGH PRESSURE
WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY.  THIS
MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT
THE REGION FOR THE LATTER PART OF THE WEEKEND.  ANOTHER WEAK HIGH
FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING
THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT.
THEN HIGH PRESSURE MOVES IN ONCE MORE.

DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE
THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND
THE 70S.  A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER
MID HUDSON VALLEY ON SUNDAY.  OVERNIGHT LOWS WILL BE IN THE UPPER
40S AND 50S.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
KPOU...COLD FRONT CONTINUES TO APPROACH WITH A FEW CONVECTIVE CELLS
NEARBY.  AT THIS TIME...WE WILL PLACE A VCTS AND SCT CB IN THE TAF
UNTIL ABOUT 02Z.  THEREAFTER...VFR CONDITIONS.

FOR KALB-KGFL...VFR CONDITIONS TONIGHT WITH MOCLR SKIES.  COLD POOL
APPROACHES VERY LATE TONIGHT AND INTO THURSDAY WITH AN VFR SCT-BKN
SC DECK BETWEEN 040-050.

WINDS IN THE WAKE OF THIS BOUNDARY WILL BECOME RATHER STRONG AS WE
ARE ABLE TO EFFECTIVELY MIX THE BOUNDARY LAYER ON THURSDAY.
WEST-NORTHWEST WIND GUSTS APPROACHING OR EXCEEDING 30KTS ARE TO BE
EXPECTED.

OUTLOOK...
THU NIGHT...VFR WITH DIMINISHING WINDS.
FRI-SAT...VFR...NO SIG WX.
SAT NT-MON...MAINLY VFR. SLIGHT CHC -SHRA/-TSRA.

&&

.FIRE WEATHER...
A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A
DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE
WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY.

WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP
TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING.

RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT.
MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH
HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS
AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS
EXPECTED THURSDAY NIGHT.

&&

.HYDROLOGY...
ONLY SOME MINOR URBAN FLOODING HAS BEEN REPORTED IN THE CITY OF
PITTSFIELD. RAINFALL ESTIMATES FROM THE RADAR ARE CONTAMINATED WITH
HAIL. LARGE HAIL HAS BEEN REPORTED WITH NUMEROUS STORMS.

A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. A MUCH COOLER
AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK IN THE WAKE OF
THE BOUNDARY. ON THURSDAY THERE WILL BE A THREAT FOR SOME SHOWERS
ACROSS THE SOUTHERN ADIRONDACKS OTHERWISE DRY WEATHER IS EXPECTED.

THE SCHROON RIVER AT RIVERBANK WILL CONTINUE TO RECEDE.

LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE
REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS
ON LAKE CHAMPLAIN.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...BGM
FIRE WEATHER...IAA
HYDROLOGY...IAA

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 1, 6:51 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
651 PM EDT WED JUN 1 2011

CTZ001-013-MAZ001-025-NYZ053-054-058>061-063>066-VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
651 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEASTERN
CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...LITCHFIELD COUNTY
AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING AHEAD
OF A COLD FRONT. SOME STORMS MAY BECOME SEVERE PRODUCING LARGE HAIL
AND DAMAGING WINDS. STORMS WILL MOVE EASTERLY AT AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF HAIL AND DAMAGE TO
THE NATIONAL WEATHER SERVICE.

NYZ032-033-042-021100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
651 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON
AND NORTHERN WARREN COUNTIES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS
TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. IF
THE THREAT OF FROST BECOMES MORE CERTAIN THEN FROST ADVISORIES
WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ038>041-043-047>052-082>084-021100-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
651 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT
INCLUDING THE GLENS FALLS AREA AND WASHINGTON COUNTY...AND FOR
THE MOHAWK AND SCHOHARIE VALLEYS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 1, 6:31 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
631 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             HALIFAX                 42.77N 72.75W
06/01/2011  M1.25 INCH       WINDHAM            VT   PUBLIC

&&

BGM
Local storm report, Jun 1, 6:54 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
654 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             SAUGERTIES              42.07N 73.95W
06/01/2011  E1.00 INCH       ULSTER             NY   PUBLIC

&&

ROKEEFE
Local storm report, Jun 1, 6:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             SAUGERTIES              42.07N 73.95W
06/01/2011  M1.00 INCH       ULSTER             NY   TRAINED SPOTTER

&&

ROKEEFE
Local storm report, Jun 1, 7:18 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             2 NW TOMANTOWN          43.22N 74.33W
06/01/2011  E1.75 INCH       FULTON             NY   PUBLIC

&&

ROKEEFE
Local storm report, Jun 1, 7:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
719 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             SAUGERTIES              42.07N 73.95W
06/01/2011  M0.88 INCH       ULSTER             NY   PUBLIC

&&

BGM
Local storm report, Jun 1, 8:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
802 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     SALISBURY               41.98N 73.42W
06/01/2011                   LITCHFIELD         CT   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

BGM

Nearby

Severe Thunderstorm Warnings in Connecticut, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.